# SDR SWAA2021122052809

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 55,352 hours, 32,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-OTBD TRAILING EDGE -AFT FLAP-DELAMINATED AT INBD END.  REMOVED AND REPLACED R/H OUTBOARD AFT FLAP PER MM 27-51-12
